Calculus of Variations and Geometric Measure Theory

P. M. Santos - E. Zappale

Lower Semicontinuity in SBH

created on 18 Feb 2009


Inserted: 18 feb 2009

Journal: Mediterranean Journal of Mathematics
Volume: 5
Pages: 221-235
Year: 2008


The aim of this paper consists in giving a first characterization of lower semicontinuity for surface integrals in the space of special functions of bounded hessian, showing at the same time some conditions necessarily verified by the integrands.

Keywords: Lower Semicontinuity, free discontinuity problems, special functions of bounded Hessian, SBH-ellipticity